Jump to content


Photo

taken off Sprycel, may start bosutinib, anyone on this TKI?


  • Please log in to reply
4 replies to this topic

#1 Darlene_Jack

Darlene_Jack

    Advanced Member

  • Members
  • PipPipPip
  • 62 posts
  • LocationSusanville ca

Posted 12 November 2014 - 07:13 PM

I was taken off Sprycel due to borderline pulmonary hypertension.  I have been off since September.  I have been feeling good up until about a week ago.  im starting to experience night sweats again and nausea.  I don't want to go on the new TKI until after Christmas.  I have enjoyed this medication vacation :).  I get labs in about 5 days.  I will wait to see what these say.  Im hoping they are still normal so I can continue the med vacation.  I am curious to see how people have handled Bosutinib.  I tend to be one of those people that, well if there is a side effect I will get it.  Hoping the Bostinib will not make the Borderling pulmonary hypertension act up again or have any other nasty side effects.  Hoping that if this is indeed the med I will start that it will be nice to me :D


One breath at a time

Darlene jack...

#2 pammartin

pammartin

    Advanced Member

  • Members
  • PipPipPip
  • 631 posts
  • LocationPennsylvania

Posted 12 November 2014 - 08:11 PM

I am in the process of getting Bosulif approved.  There is a copay card and your script should only cost you $10 out of pocket, although it is only good until Dec 31. I was told to call back in mid Dec to find out if they are continuing the copay card. I am also interested in replies to your question, I should be starting this drug in a few weeks.   I have read all the side effects and the one that worries me the greatest is the fluid retention.  The pulmonary hypertension is something that people like you and I are going to have to watch closely because we already know we have difficulties with the disease.  I will be posting about my side effects and thoughts on this drug, hoping you will do the same.  Best of luck!

Pam



#3 Darlene_Jack

Darlene_Jack

    Advanced Member

  • Members
  • PipPipPip
  • 62 posts
  • LocationSusanville ca

Posted 12 November 2014 - 09:34 PM

Thanks for you information. I will stay in touch n keep everyone posted if I do in fact start this TKI. I will be looking for your posts. Hoping to hear from others that are taking this TKI also. Take care
One breath at a time

Darlene jack...

#4 Trey

Trey

    Advanced Member

  • PS Beta Group
  • PipPipPip
  • 1,705 posts
  • LocationSan Antonio, Texas

Posted 13 November 2014 - 10:02 AM

Tasigna might be a better drug to switch to, so ask your Onc about that.  Bosutinib (Bosulif) is like Sprycel (dasatinib) in many ways.  Tasigna (nilotinib) is different than Sprycel in many ways.  But the history of Bosulif is rather short providing little experience on which to draw firm conclusions. 

 

Quoting from the study report at the link below:

"The clear association of pleural effusions and PAH with dasatinib intake and their resolution upon discontinuation of dasatinib suggest a causal role of the drug in disease development. Pleural effusions occur in 17"35% (grades 3"4 in 4%) of dasatinib-treated patients, but were not found in individuals treated with imatinib or nilotinib."

 

http://www.ersj.org....t/38/1/218.full



#5 Melanie

Melanie

    Advanced Member

  • Members
  • PipPipPip
  • 219 posts
  • LocationArizona

Posted 14 November 2014 - 04:27 PM

I've been on Bosulif for almost two years now and as with the other TKIs, the side effects are different from person to person. The side effects I've had with Bosulif are nausea, which stopped after a couple weeks; diarrhea, which I can control with diet; really dry skin, a few rashes, and thinning hair. Randomly, I'll get headaches and have a bit of edema, but not very often and usually goes away quickly. For me, it's been the only TKI I've been able to stay on without huge adverse effects. I truly hope it works well for others too. Hope this helps.
Melanie
Dx - 05/2011; PCR: 15.04; Fish: 87% Slow responder due to pancytopenia. Current - Bosulif - Nov: 2012, Mar 2016 lowered to 300 mg. 07/16 back to 400 mg. Clinical trial drug, Promacta, Feb 2013, for low Platelets.
CyCR - Aug 2014, Positive for 1 chromosome Sep 2015. PCR: 12.77 in Oct, 2012 to 0.04 (MDA) in Mar, 2016. 4/2016 - 0.126 (Local lab (IS); 05/2016 - 0.195 (local); 6/2016 - 0.07 (MDA); 7/2016 - 0.03 (local) 9/13/2016 - 0.16 (MDA); 9/26/2016 - 0.31 (MDA); 11/2016 - 0.012 (local); 01/2017 - 0.24 (MDA); 04/2017 - 0.09 (MDA); Cytogenetics show der(1:7)(q10;p10)7 chromosome mutation. Repeat of Sep 2015. PCR - 6/2017- 0.035 (local); 10/2017- 0.02 (MDA)




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users